Journal of Systems Engineering and Electronics ›› 2011, Vol. 22 ›› Issue (4): 654-660.doi: 10.3969/j.issn.1004-4132.2011.04.015
• CONTROL THEORY AND APPLICATION •
Xueyan Zhao* and Feiqi Deng
The relationship between the technique by statedependent Riccati equations (SDRE) and Hamilton-Jacobi-Isaacs (HJI) equations for nonlinear H∞ control design is investigated. By establishing the Lyapunov matrix equations for partial derivates of the solution of the SDREs and introducing symmetry measure for some related matrices, a method is proposed for examining whether the SDRE method admits a global optimal control equivalent to that solved by the HJI equation method. Two examples with simulation are given to illustrate the method is effective.
Xueyan Zhao, Feiqi Deng. Solution of the HJI equations for nonlinear H∞ control design by state-dependent Riccati equations approach[J]. Journal of Systems Engineering and Electronics, 2011, 22(4): 654-660.
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks